I sweet profusely. I can be sitting doing nothing and I break out in a sweat. I also notice it when I am eating. Can this be a cause of Paroxetine?
Hi Ladybugkerry69, I take it you're a woman... if anything, Paroxetine would most likely cause you to sweat LESS as I take just 10 MG of Paroxetine for hot flashes everyday (I'm 56) and I find it pretty effective as it reduces them by about 59%. Take care, Deb
Hi, I realise that this was posted quite some time ago but I just wanted to respond when I was looking for some advice of my own.
I was started on this a couple of years ago and gradually increased to 40mg. Even from 10mg I was sweating profusely, as you say sitting doing nothing and can just start sweating or I found that if I got too hot like when I was out doing my Christmas shopping or whatever, it would be pouring down me to a point I had to change my clothes up to 4 times a day because they were soaked and that really isn't an exaggeration. I ended up buying fans for the house and always having windows open and then bought mini fans. I was 27 when I started this so not at the point of getting hot flushes/flashes. I noticed that when I started reducing from 40 to 30 to 20 and now to 10mg this has improved and I'm actually back to being cold all the time!! Speak with your doctor about it - my doctor was actually unaware of this side effect but on checking it is a common one.
Long winded answer but I would say yes but then there's also other reasons it could be as well.
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jul 2010 • 1 answer
Updated 15 Sep 2010 • 1 answer
Updated 8 May 2012 • 2 answers
Updated 21 Aug 2011 • 3 answers
Updated 15 Feb 2014 • 3 answers